# SDR U5QA201803120087

- Difficulty date: March 1, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N471RJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5545
- Aircraft time: 5,112 hours, 3,026 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING FLIGHT, PBI, CREW WAS UNABLE TO OPEN THE MAIN CABIN DOOR FROM INSIDE.  OK FROM OUTSIDE.  VERIFIED OUTER AND INTERNAL HANDLE RIGGING AND LUBRICATED MECHANISM, OPS CK OK AS PER CL 604 AMM 52-11-00-820-801 & 52-11-00-710-801.
